# SDR DJFA2006305

- Difficulty date: August 14, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N795TA
- Make and model: Beech 400A
- Aircraft serial: RK284
- Aircraft time: 5,331 hours, 4,414 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION THE RT IB HORIZONTAL STABILIZER NOSE RIB STRUCTURE AND BOTH LT AND RT RIB BRACKETS WERE FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN MFG COMMUNIQUE' NR 70.
